MathSciNet Relay Station
MathSciNet bibliographic data
MR909837 11D68 (11A05)
Cao, Zhen Fu; Liu, Rui; Zhang, Liang Rui On the equation $\sum^s_{j=1}(1/x_j)+(1/(x_1\cdots x_s))=1$ and Znám's problem. J. Number Theory 27 (1987), no. 2, 206–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement